Advanced Search
Article Contents
Article Contents

Analysis of renewal input bulk arrival queue with single working vacation and partial batch rejection

Abstract Related Papers Cited by
  • This paper analyzes a finite buffer bulk arrival queueing system with a single working vacation and partial batch rejection in which the inter-arrival and service times are, respectively, arbitrarily and exponentially distributed. Using the supplementary variable and the imbedded Markov chain techniques, we obtain the system length distributions at pre-arrival and arbitrary epochs. We also present Laplace-Stiltjes transform of the actual waiting time distribution in the system. Finally, several performance measures and a variety of numerical results in the form of tables and graphs are discussed.
    Mathematics Subject Classification: Primary: 60K25; Secondary: 90B22, 68M20.


    \begin{equation} \\ \end{equation}
  • [1]

    Y. Baba, Analysis of $GI$/$M$/$1$ queue with multiple working vacations, Oper. Res. Lett., 33 (2005), 201-209.doi: 10.1016/j.orl.2004.05.006.


    A. D. Banik, U. C. Gupta and S. S. Pathak, On the $GI$/$M$/$1$/$N$ queue with multiple working vacations - Anaytic analysis and computation, Appl. Math. Model., 31 (2007), 1701-1710.doi: 10.1016/j.apm.2006.05.010.


    P. J. Burke, Delays in single-server queues with batch input, Oper. Res., 23 (1975), 830-833.doi: 10.1287/opre.23.4.830.


    K. C. Chae, D. E. Lim and W. S. Yang, The $GI$/$M$/$1$ queue and the $GI$/$Geo$/$1$ queue both with single working vacation, Performance Evaluaton, 68 (2009), 356-367.doi: 10.1016/j.peva.2009.01.005.


    K. C. Chae, S. M. Lee and H. W. Lee, On stochastic decomposition in the $GI$/$M$/$1$ queue with single exponential vacation, Oper. Res. Lett., 34 (2006), 706-712.doi: 10.1016/j.orl.2005.11.006.


    B. T. Doshi, Queueing systems with vacations - A survey, Queueing Syst., 1 (1986), 29-66.doi: 10.1007/BF01149327.


    B. T. Doshi, Single server queues with vacations, Stochastic Analysis of Computer and Communication Systems, H. Takagi (Editor), Elsevier Science Publishers, 1990, 217-265.


    F. Karaesmen and S. M. Gupta, The finite capacity $GI$/$M$/$1$ with server vacations, Journal of the Operational Research Society, 47 (1996), 817-828.


    G. Latouche and V. Ramaswami, "Introduction to Matrix Analytic Methods in Stochastic Modelling," SIAM $&$ ASA, Philadelphia, 1999.


    J. H. Li, N. S. Tian and Z. Y. Ma, Performance analysis of $GI$/$M$/$1$ queue with working vacations and vacation interruption, Appl. Math. Model., 32 (2008), 2715-2730.doi: 10.1016/j.apm.2007.09.017.


    W. Liu, X. Xu and N. Tian, Some results on the M/M/1 queue with working vacations, Oper. Res. Lett., 35 (2007), 595-600.doi: 10.1016/j.orl.2006.12.007.


    K. Sikdar, U. C. Gupta and R. K. Sharma, The analysis of a finite-buffer general input queue with batch arrival and exponential multiple vacations, Int. J. Oper. Res., 3 (2008), 219-234.doi: 10.1504/IJOR.2008.016162.


    L. D. Servi and S. G. Finn, $M$/$M$/$1$ queue with working vacations ($M$/$M$/$1$/$WV$), Performance Evaluaton, 50 (2002), 41-52.doi: 10.1016/S0166-5316(02)00057-3.


    H. Takagi, "Queueing Analysis - A Foundation of Performance Evaluation : Volume 2, Finite Systems," North Holland, 1993.


    N. Tian and Z. G. Zhang, "Vacation Queueing Models: Theory and Applications," Springer-Verlag, New York, 2006.


    P. Vijaya Laxmi and U. C. Gupta, A unified approach to analyze the $GI^X$/$M$/$1$/$N$ and $GI$/$E_k$/$1$/$N$ queues, Proceedings of the International Conference on Stochastic Processes and Their Applications (eds. A. Vijayakumar and M. Sreenivasan), Narosa Publishers (1998), 206-214.


    D. Wu and H. Takagi, $M$/$G$/$1$ queue with multiple working vacations, Performance Evaluaton, 63 (2006), 654-681.doi: 10.1016/j.peva.2005.05.005.


    M. M. Yu, Y. H. Tang and Y. H. Fu, Steady state analysis and computation of the $GI^{[x]}$/$M^b$/$1$/$L$ queue with multiple working vacations and partial batch rejection, Computers & Industrial Engineering, 56 (2009), 1243-1253.doi: 10.1016/j.cie.2008.07.013.

  • 加载中

Article Metrics

HTML views() PDF downloads(89) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint